# SDR GTIA0800009

- Difficulty date: February 8, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N501NK
- Make and model: Airbus A319-132
- Aircraft serial: 2424
- Aircraft time: 9,664 hours, 4,519 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 030665309
- Part serial: A9754
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR R2 SLIDE PACK CAME APART DURING REMOVAL.  REPLACED R2 DOOR SLIDE PACK.
